# SDR MALA954585

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 2731141
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN MSP, THE RIGHT FLAP ROLLER DOUBLER WAS WORN.  REPAIRS WERE COMPLETED BY REPLACING THE DOUBLER IAW FAC 57-10-9207 AND ARP 57-20-9024.  (M)
